Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Prolonged periods cycle, heavy bleeding, pain in right lower quadrant, hair loss, fatigue. Causes?

Hi, For the last three months I have had two periods a month, each lasting over a week. The flow is heavy for the first couple of days and then tappers. This last month I didn t have a break between the two periods. I have recently started to get some intense pain in my right lower quandrant. This pain is different than my cramps . I have also been experiencing a lot of hair loss and I have been very tired and easily fatigued. What could these be the symptoms of?
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, history of frequent and abundant menses associated with hair loss and fatigue is suggestive of hormonal imbalance. If I were your treating Doctor, I would ask for plasma levels of some hormones and a pelvic ultrasound to rule out uterine fibroid. I suggest you consult a gynecologist or endocrinologist for further evaluation
Hope my answer is of help
Wish you good health
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor